# SDR PCAA9500215

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 82760160
- Condition: Frozen
- Location: Elevator Trim
- Stage of operation: NR
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AT HIGHER ALTITUDES, THE MISS TRIM NOSE DOWN LIGHT ILLUMINATED ON THE ADVISORY DISPLAY PANEL.  COULD NOT MANUALLY MOVE THE ELEVATOR TRIM AND STANDBY ELEVATOR TRIM WAS INEFFECTIVE.  DESCENDED TO TEMPS BELOW FREEZING AND TRIM OPERATED NORMALLY.  INSPECTED ELEVATOR TRIM CIRCUIT PULLEYS AND CABLES.  CHECKED OPERATION OF ELEVATOR SERVO.  REMOVED AND REPLACED LT AND RT ELEVATOR TRIM ACTUATORS AND TENSION CABLES IAW WITH DHC-8 MM.  TEST FLIGHT WAS SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  ACTC:  16,483.  (X)
